RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1944, Volume 8, Issue 4, Pages 175–194 (Mi izv3725)  

This article is cited in 3 scientific papers (total in 3 papers)

On subharmonic functions and their application to the theory of surfaces

S. Lozinski


Full text: PDF file (3654 kB)

Bibliographic databases:
Received: 30.08.1943

Citation: S. Lozinski, “On subharmonic functions and their application to the theory of surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 8:4 (1944), 175–194

Citation in format AMSBIB
\Bibitem{Loz44}
\by S.~Lozinski
\paper On subharmonic functions and their application to the theory of surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1944
\vol 8
\issue 4
\pages 175--194
\mathnet{http://mi.mathnet.ru/izv3725}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11371}
\zmath{https://zbmath.org/?q=an:0061.24102}


Linking options:
  • http://mi.mathnet.ru/eng/izv3725
  • http://mi.mathnet.ru/eng/izv/v8/i4/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Berberyan, “On angular boundary limits of normal subharmonic functions”, Eurasian Math. J., 4:2 (2013), 49–56  mathnet  mathscinet  zmath
    2. S. L. Berberyan, “On boundary theorems of uniqueness for logarithmically-subharmonic functions”, Russian Math. (Iz. VUZ), 60:9 (2016), 1–6  mathnet  crossref  isi
    3. Berberyan S., “on Some Boundary Properties and Uniqueness Theorems of Subharmonic Functions”, Math. Montisnigri, 45 (2019), 16–25  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:213
    Full text:99
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020